default-icon
Tongue numbness
I have been taking half a pill of Sertraline (25mg) and some of the pill melted on the tip of my tongue. There is tingling and numbness. Is it going to go away? Or do permanent damage?
1655 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hello.. Well nothing to worry...the effect which are facing will wean off in few hours...You do not have to worry about it...If the symptoms doesn't subside in 8 hours then meet a physician for evaluation ..Thank you
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.